About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 927031, 18 pages
http://dx.doi.org/10.1155/2012/927031
Research Article

Geometric Buildup Algorithms for Sensor Network Localization

1Department of Mathematics, University of California, Irvine, CA 92697, USA
2School of Information and Communication Engineering, Beijing University of Posts and Telecommunications, Beijing 100876, China
3Department of Mathematics, Iowa State University, Ames, IA 50011, USA

Received 6 June 2011; Revised 22 August 2011; Accepted 22 August 2011

Academic Editor: Jinling Liang

Copyright © 2012 Zhenzhen Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenzhen Zheng, Xinlong Luo, and Zhijun Wu, “Geometric Buildup Algorithms for Sensor Network Localization,” Mathematical Problems in Engineering, vol. 2012, Article ID 927031, 18 pages, 2012. doi:10.1155/2012/927031